# SDR A6WA201140431

- Difficulty date: May 25, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: Avionics Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HAS LIGHTNING STRIKE DAMAGE 2 EA PLACES.  REPAIRED LIGHTNING DAMAGE (2EA) PLACES ON AVIONICS DOOR SKIN.
